# SDR AALA201611219015

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 27,762 hours, 10,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FWD FLT ATTN EMERGENCY FLASHLIGHT INOP. R&R FLASHLIGHT AT L1 FA SEAT THIS CLEARS MEL 25.28 CN 2019C30 MIC SHEET CLEARED. THE AIRCRAFT WAS NOT GROUNDED.
